# SDR ARWA980489

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 7110 · Engine Cowling System
- Part: Blowout Panel
- Condition: Missing
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND REMOVED FROM NR 3 ENGINE INBOARD COWLING BLOW OUT PANEL FOR AIRCRAFT 802.  FABRICATED AND INSTALLED NEW BLOW OUT PANEL FOR NR 3 ENGINE IN ACCORDANCE WITH JOSSAIR COMPANY, EO ARW.95141-0103, REV C, WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER, 970101, ITEM NR 3152, CONTROL NR 7194.
